Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 176, NWS Tulsa, OK

June 30, 20164 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 30, 2016, 7:06 PM CDT for 4 counties in Oklahoma. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2016, 7:06 PM CDT (00:06 UTC)
Expired
Jun 30, 2016, 7:30 PM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:10 PM CDTTSTM WND DMGCollinsville, OKPOWER LINE DOWN NEAR COLLINSVILLE HIGH SCHOOL. TIME ESTIMATED BY RADAR.
Jun 30, 7:10 PM CDTTSTM WND GST 70Collinsville, OKESTIMATED 70MPH WIND GUST AT COLLINSVILLE HIGH SCHOOL. TIME ESTIMATED BY RADAR.
Jun 30, 7:22 PM CDTTSTM WND DMGOwasso, OKSNAPPED PEAR TREE IN OWASSO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2034 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2034 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

692 
WUUS54 KTSA 010006
SVRTSA
OKC131-143-145-147-010030-
/O.NEW.KTSA.SV.W.0176.160701T0006Z-160701T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT THU JUN 30 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHEASTERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 730 PM CDT

* AT 706 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHWEST OF OOLOGAH TO 2 MILES NORTH OF
  COLLINSVILLE TO SKIATOOK...MOVING SOUTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TULSA...                          BROKEN ARROW...
  CLAREMORE...                      OWASSO...
  SKIATOOK...                       CATOOSA...
  COLLINSVILLE...                   VERDIGRIS...
  OOLOGAH...                        VERA...
  TIAWAH...                         TURLEY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 224 AND 250.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3625 9552 3611 9569 3606 9593 3640 9598
      3646 9586 3654 9577
TIME...MOT...LOC 0006Z 342DEG 27KT 3648 9577 3640 9584 3637 9602 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
907 
WWUS54 KTSA 010014
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT THU JUN 30 2016

OKC147-010023-
/O.CAN.KTSA.SV.W.0176.000000T0000Z-160701T0030Z/
WASHINGTON OK-
714 PM CDT THU JUN 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3625 9552 3611 9569 3606 9593 3640 9596
      3642 9588 3643 9583 3642 9581 3643 9581
      3643 9578
TIME...MOT...LOC 0013Z 342DEG 27KT 3644 9575 3636 9582 3633 9600 

$$

OKC131-143-145-010030-
/O.CON.KTSA.SV.W.0176.000000T0000Z-160701T0030Z/
ROGERS OK-WAGONER OK-TULSA OK-
714 PM CDT THU JUN 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA
COUNTIES...

AT 713 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OOLOGAH TO COLLINSVILLE TO 2 MILES
NORTH OF SPERRY...MOVING SOUTH AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
CLAREMORE...                      OWASSO...
SKIATOOK...                       CATOOSA...
COLLINSVILLE...                   VERDIGRIS...
TIAWAH...                         TURLEY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 224 AND 249.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3625 9552 3611 9569 3606 9593 3640 9596
      3642 9588 3643 9583 3642 9581 3643 9581
      3643 9578
TIME...MOT...LOC 0013Z 342DEG 27KT 3644 9575 3636 9582 3633 9600 

HAIL...0.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:11 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 30, 6:11 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
611 PM CDT THU JUN 30 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered TSRA to impacts mainly KBVO this evening...with less
coverage across NW AR that warrants a VCTS for a few hours early
in the TAF period for those sites. MVFR vsbys will prevail where
thunder occurs...with VFR cigs. Periodic chances for storms
during the remainder of the TAF period will be handled with prob
groups across the NE OK and NW AR sites as development will be
focused in the vicinity of a cold front that will linger across
the area through tomorrow.

&&

.PREV DISCUSSION... /Issued 257 PM CDT THU JUN 30 2016/

DISCUSSION...
A cold front currently across central Kansas will try to move into
northeast Oklahoma Tonight into Friday increasing the chances
of showers and thunderstorms across areas north of Interstate 40
into Friday. Subtle shortwaves embedded in the decaying northwesterly
flow aloft will also aid in the development of these scattered showers
and thunderstorms. The chances of showers and thunderstorms will
continue on Saturday as the frontal boundary lifts back north to near
the Kansas/Oklahoma border. These chances will mainly be north of
highway 412.

Better chances of showers and thunderstorms arrive Saturday night and
continue into Independence Day as a more significant mid-level shortwave
moves out of the southwest United States and across the plains. Showers
and thunderstorms will linger into Tuesday as an associated frontal
boundary lingers in the vicinity.

Dry weather is expected Wednesday into Thursday as high pressure aloft
builds in the area. Temperatures will warm as well with high temperatures
around 100 degrees possible Wednesday and especially on Thursday.

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

AVIATION...23
Hazardous weather outlook, Jun 30, 4:46 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU JUN 30 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
446 PM CDT THU JUN 30 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON AND CONTINUING THROUGH THIS EVENING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
    ONSET...ONGOING...BUT DIMINISHING THIS EVENING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP LATE
THIS AFTERNOON ACROSS THE HIGHER TERRAIN LOCATIONS OF NORTHWEST
ARKANSAS...AND ACROSS SOUTHERN KANSAS AHEAD OF A WEAK FRONTAL
BOUNDARY. A LIMITED THREAT OF SEVERE WEATHER WILL EXIST IN AREAS
OF NORTHEAST OKLAHOMA NEAR THE KANSAS BORDER...AND ACROSS
NORTHWEST ARKANSAS IN THE FORM OF DAMAGING DOWNBURST WINDS.

HEAT INDEX VALUES APPROACHING 100 DEGREES IN MANY AREAS THIS
AFTERNOON WILL LESSEN THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL
      ...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY AS THE FRONTAL BOUNDARY
REMAINS NEAR THE AREA. ADDITIONAL THUNDERSTORM POTENTIAL WILL
EXIST OVER THE REGION AS THE BOUNDARY INTERACTS WITH AN UPPER DISTURBANCE
LATE SATURDAY AND SUNDAY. DANGEROUS HEAT POTENTIAL WILL EXIST
SOUTH OF THE BOUNDARY...AND AWAY FROM ANY STORMS OVER THE WEEKEND INTO
EARLY NEXT WEEK.

FOR THE MIDDLE TO LATTER PORTION OF NEXT WEEK...RISING MID LEVEL
HEIGHTS AND TEMPS WILL LIKELY BRING AN END TO THE DAILY THUNDERSTORM
CHANCES...WITH DANGEROUS HEAT BECOMING MORE WIDESPREAD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 30, 5:26 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU JUN 30 2016

OKZ054-055-302315-
WASHINGTON OK-OSAGE OK-
526 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 615 PM CDT...

AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHAUTAUQUA...
MOVING SOUTHEAST AT 10 MPH.

PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
COPAN...                          ELGIN...
HULAH...                          BIGHEART...
WAH SHA SHE STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3700 9588 3694 9581 3692 9581 3678 9630
      3700 9630
TIME...MOT...LOC 2225Z 334DEG 8KT 3706 9616
Special weather statement, Jun 30, 5:45 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT THU JUN 30 2016

OKZ055-302315-
WASHINGTON OK-
545 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON COUNTY UNTIL
615 PM CDT...

AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COPAN...MOVING
EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   DEWEY...
COPAN...

LAT...LON 3694 9579 3694 9581 3677 9581 3676 9595
      3691 9600 3693 9600 3700 9583 3700 9579
TIME...MOT...LOC 2245Z 254DEG 7KT 3687 9589
Special weather statement, Jun 30, 6:16 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT THU JUN 30 2016

OKZ054-055-010000-
WASHINGTON OK-OSAGE OK-
616 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE AND CENTRAL
WASHINGTON COUNTIES UNTIL 700 PM CDT...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
BARTLESVILLE... MOVING SLOWLY SOUTH AT 5 MPH. OTHER STRONG STORMS
WERE DEVELOPING ON THE OUTFLOW NEAR BARTLESVILLE FROM THE SEVERE
STORM OVER NORTHEAST OSAGE COUNTY. THE ACTIVITY WILL CONTINUE TO
REDEVELOP TOWARD THE SOUTH ALONG WITH THE OUTFLOW.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   DEWEY...
BARNSDALL...                      OCHELATA...

LAT...LON 3688 9605 3689 9581 3656 9581 3656 9617
TIME...MOT...LOC 2315Z 339DEG 6KT 3675 9593
Special weather statement, Jun 30, 6:20 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU JUN 30 2016

OKZ054-059-302345-
PAWNEE OK-OSAGE OK-
620 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES UNTIL 645 PM CDT...

AT 620 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
KAW CITY...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...                        SHIDLER...
RALSTON...                        BURBANK...
SOUTHERN KAW LAKE...              APPERSON...

LAT...LON 3669 9700 3668 9694 3673 9691 3675 9686
      3674 9683 3676 9682 3680 9665 3646 9666
      3653 9700 3653 9696 3655 9692 3655 9690
      3657 9689 3660 9692 3658 9698 3659 9701
TIME...MOT...LOC 2320Z 275DEG 15KT 3662 9692
Special weather statement, Jun 30, 6:40 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT THU JUN 30 2016

OKZ054-055-060-061-010030-
ROGERS OK-TULSA OK-WASHINGTON OK-OSAGE OK-
640 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES UNTIL 730 PM CDT...

AT 639 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED
NEAR OCHELATA...MOVING SOUTHEAST AT 15 MPH.

PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SKIATOOK...                       COLLINSVILLE...
OOLOGAH...                        RAMONA...
OCHELATA...                       AVANT...
VERA...                           WOLCO...

LAT...LON 3646 9562 3625 9614 3655 9614 3666 9589
TIME...MOT...LOC 2339Z 331DEG 12KT 3655 9600
Special weather statement, Jun 30, 7:00 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT THU JUN 30 2016

OKZ054-055-060-061-067-010045-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-OSAGE OK-
700 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...EASTERN
OSAGE...SOUTHERN WASHINGTON...NORTHWESTERN WAGONER AND NORTHEASTERN
TULSA COUNTIES UNTIL 745 PM CDT...

AT 700 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF TALALA TO 3 MILES NORTHEAST OF
COLLINSVILLE TO 3 MILES NORTHWEST OF SKIATOOK. MOVEMENT WAS SOUTHEAST
AT 30 MPH.

PEA TO DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
CLAREMORE...                      OWASSO...
BIXBY...                          COWETA...
SKIATOOK...                       CATOOSA...
COLLINSVILLE...                   VERDIGRIS...
INOLA...                          SPERRY...
OOLOGAH...                        VERA...
TURLEY...                         ONETA...
TIAWAH...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 222 AND 254.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3627 9543 3625 9544 3617 9544 3602 9553
      3601 9595 3642 9609 3650 9590 3657 9581
TIME...MOT...LOC 0000Z 328DEG 25KT 3649 9576 3641 9581 3640 9605

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:00 PM CDTSpecial Weather StatementTSARogers, Tulsa45 min
Jun 30, 7:11 PM CDTSpecial Weather StatementTSAOsage34 min
Jun 30, 7:26 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner13 min
Jun 30, 7:42 PM CDTSpecial Weather StatementTSARogers, Tulsa33 min
Jul 1, 6:50 AM CDTAreal Flood AdvisoryTSAPawnee3 hr
Jul 1, 7:17 AM CDTFlash Flood WarningTSAPawnee4 hr
Jul 1, 5:05 PM CDTSpecial Weather StatementTSAAdair25 min
Jul 1, 5:41 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee3 hr
Jul 1, 6:27 PM CDTSpecial Weather StatementTSAMayes33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.